# SDR SWAA2014072830356

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,270 hours, 14,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER LIGHT INOPERATIVE.  RE-LAMPED LIGHT IAW AMM.
